Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 57, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 26, 2025, 7:38 PM MDT for Otero County, Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2025, 7:38 PM MDT (01:38 UTC)
- Expired
- Aug 26, 2025, 10:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678
WGUS55 KPUB 270138
FFWPUB
COC089-101-270445-
/O.NEW.KPUB.FF.W.0057.250827T0138Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
738 PM MDT Tue Aug 26 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Western Otero County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 1045 PM MDT.
* At 738 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Western Otero and Southeastern Pueblo
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
3791 10405 3785 10405 3781 10412 3780 10420
3780 10422 3781 10424
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Simcoe2 follow-up statements
144
WGUS75 KPUB 270312
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
912 PM MDT Tue Aug 26 2025
COC089-101-270445-
/O.CON.KPUB.FF.W.0057.000000T0000Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
912 PM MDT Tue Aug 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT THIS
EVENING FOR WESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES...
At 912 PM MDT, Doppler radar indicated thunderstorms that produced
heavy rain across the warned area. Between 1.5 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Western Otero and Southeastern Pueblo
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
3791 10405 3785 10405 3781 10412 3780 10420
3780 10422 3781 10424
FLASH FLOOD...RADAR INDICATED
$$
Simcoe979
WGUS75 KPUB 270441
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1041 PM MDT Tue Aug 26 2025
COC089-101-270451-
/O.EXP.KPUB.FF.W.0057.000000T0000Z-250827T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
1041 PM MDT Tue Aug 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM MDT THIS EVENING FOR
WESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3783 10424 3788 10422 3793 10414 3796 10406
3791 10405 3785 10405 3781 10412 3780 10420
3780 10422 3781 10424
$$
SimcoeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 5:54 PM MDT, 1 hour 44 minutes earlier. Its key messages:
- Showers, storms, and flash flooding concerns persist Wednesday as temperatures increase.
- Wet, active weather will persist through the rest of the week. A few stronger to severe storms will be possible each afternoon.
- Flooding chances decrease through the weekend, with the gradual return of warmer, drier weather appearing more and more likely by early next week.
Area forecast discussion, Aug 26, 5:54 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 554 PM MDT Tue Aug 26 2025 .KEY MESSAGES... - Showers, storms, and flash flooding concerns persist Wednesday as temperatures increase. - Wet, active weather will persist through the rest of the week. A few stronger to severe storms will be possible each afternoon. - Flooding chances decrease through the weekend, with the gradual return of warmer, drier weather appearing more and more likely by early next week. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 206 PM MDT Tue Aug 26 2025 Currently... Showers and thunderstorms have fired over the mountains, slowly pushing to the east. Storms don't look particularly strong, though some higher rain-rates are popping up on radar. SPC Mesoanalysis currently shows 1500-2000 J/kg of CAPE over the plains, but shear is still somewhat lacking at 20 knots or less. Rest of This Afternoon... With a little bit of clearing over the plains, daytime heating may just allow for a few embedded thunderstorms this afternoon, though the severe threat is still low. A few higher cores could potentially drop some outflow over 40 mph along with some small hail. Will have to see how downsloping deteriorates storms as we move later in the day, but current expectation is for some embedded thunder within larger-scale moderate to heavy rainfall into this evening. Tonight-Wednesday... Upper-level ridge and moist west-southwest flow aloft will remain in place, with some scattered showers lingering across our area into Wednesday morning. Monsoon moisture will give us a repeat kind of day, with showers and thunderstorms across the area. Precipitation will quickly spread across the higher terrain by late morning, pushing east throughout the remainder of the day. With better westerly steering flow setting in aloft, storms are more likely to make it east of the terrain, increasing chances for storms over the plains. Even so, chances for strong to severe storms are not particularly high due to a general lack of shear and synoptic forcing. Main impact concerns will once again be localized flash flooding, though lightning, gusty winds, and some small hail will all be possible as well in the late afternoon hours. While an isolated stronger storm are two will be possible, severe impacts are not likely. Meanwhile, temperatures for Wednesday will see a noticeable increase from today, with widespread 80s to near-90 across the eastern plains, while the valleys remain in the 70s. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 310 AM MDT Tue Aug 26 2025 Wednesday Night and Thursday.. Showers and thunderstorms look to linger into the evening hours for portions of our plains, coming to an end over much of the area through the overnight and early morning hours. Temperatures remain mild heading into Thursday morning thanks to abundant cloud cover, with overnight lows Wednesday night only dipping down into the upper 50s and low 60s on the plains. Thursday looks to be much the same as Wednesday, with westerly flow aloft and continued moist southeasterly flow at the surface, and shortwave energy traversing over us through the ridge. This will mean continued chances for showers and thunderstorms, along with an increased chances for strong to severe thunderstorms as well. PWATs look be over/near 1 inch for Thursday as well, which will also bring in another round of flash flood potential for Thursday. Daytime highs look to be slightly cooler than normal, with much of our plains warming into the low to mid 80s, and our mountain valleys warming into the 70s. Friday Onwards.. PWATs begin to decrease for Friday and Saturday as the moisture plume gets shoved off to our south incrementally. Daily afternoon/evening showers and thunderstorms look to continue, though chances for flash flooding will likely begin to decrease through this period. Daytime high temperatures look to remain much the same and slightly cooler than normal, with highs topping out in the low to mid 80s on the plains for both Friday and Saturday. From Sunday onwards, models continue to point towards a transition to a more typical pattern for this time of year, with potentially warmer and drier weather returning through the beginning of next week. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 547 PM MDT Tue Aug 26 2025 Another round of showers and embedded thunderstorms expected at the taf site through the evening, bringing MVFR and brief IFR conditions in heavy rain. MVFR/IFR cigs and patchy fog expected at COS and PUB through the overnight night hours. Cigs lift through the morning, with mainly VFR conditions expected through the rest of the taf period. There will be chances for storms tomorrow afternoon, mainly at COS, where have included a prob30 in the taf. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GARBEROGLIO LONG TERM...EHR AVIATION...MW
Hazardous weather outlook, Aug 26, 11:25 AM MDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1125 AM MDT Tue Aug 26 2025 COZ058>089-093>099-271730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1125 AM MDT Tue Aug 26 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are expected this afternoon across much of the area, though will initially develop along the higher terrain before pushing across the valleys and plains by mid to late evening. Localized flash flooding will be possible with any thunderstorm, especially across areas that have repeated rounds of rain over the past few days. Otherwise, gusty outflow winds up to 40 mph and lightning will be the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chances for showers and thunderstorms continue across the area for the Wednesday through Monday timeframe. Strong to severe storms and flash flooding will be possible, mainly for Wednesday through Friday. Several inches of rain will be possible across much of the area over the next few days, which may lead to flash flooding in areas the are susceptible, or areas that see back to back rain events. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. GARBEROGLIO/EHR
In the hours before
Special weather statement, Aug 26, 5:13 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Tue Aug 26 2025
COZ074-088-262345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
513 PM MDT Tue Aug 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 545 PM MDT...
At 512 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boncarbo, or 10 miles west of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3711 10474 3726 10474 3734 10447 3707 10445
TIME...MOT...LOC 2312Z 265DEG 17KT 3719 10470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 26, 5:37 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT Tue Aug 26 2025
COZ079-083-086-270000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
537 PM MDT Tue Aug 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND WEST
CENTRAL PUEBLO COUNTIES THROUGH 600 PM MDT...
At 537 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pueblo Reservoir, or 19 miles west of Pueblo,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3815 10500 3824 10501 3831 10479 3811 10476
TIME...MOT...LOC 2337Z 265DEG 18KT 3820 10496
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 26, 6:24 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
624 PM MDT Tue Aug 26 2025
COZ074-088-270100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
624 PM MDT Tue Aug 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 700 PM MDT...
At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Segundo, or 21 miles west of Trinidad, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Boncarbo, Segundo, and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3706 10500 3731 10459 3706 10443 3699 10488
3699 10496
TIME...MOT...LOC 0024Z 245DEG 40KT 3706 10487
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Aug 26, 6:32 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
632 PM MDT Tue Aug 26 2025
COZ086-087-270100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
632 PM MDT Tue Aug 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 700 PM MDT...
At 632 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles northeast of Walsenburg, or 30 miles south of Pueblo, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3779 10453 3783 10457 3795 10447 3784 10430
TIME...MOT...LOC 0032Z 236DEG 9KT 3784 10451
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeLocal storm report, Aug 26, 6:58 PM MDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
658 PM MDT Tue Aug 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Rain 9 SW Avondale 38.14N 104.46W
08/26/2025 M1.00 Inch Pueblo CO Trained Spotter
Just over an inch of rain in the past 30
minutes.
&&
mwSpecial weather statement, Aug 26, 7:27 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
727 PM MDT Tue Aug 26 2025
COZ086-088-093-270200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
727 PM MDT Tue Aug 26 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 800 PM
MDT...
At 727 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 15 miles northwest of Delhi, or 35 miles west of La
Junta, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Otero,
north central Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3774 10423 3786 10422 3793 10396 3771 10399
TIME...MOT...LOC 0127Z 279DEG 11KT 3783 10416
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 6:24 PM MDT | Special Weather Statement | PUB | 36 min | |
| Aug 26, 6:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Aug 26, 7:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Aug 26, 8:08 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 27, 2:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 27, 2:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 27, 3:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 27, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Aug 27, 3:50 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 27, 4:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 27, 4:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.